Journal article icon

Journal article

BUBBLE-GROWTH IN POROUS-MEDIA AND HELE-SHAW CELLS

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1017/S0308210500014554

Authors


Journal:
PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS
Volume:
102
Issue:
1-2
Pages:
141-148
Publication date:
1986-01-01
DOI:
EISSN:
1473-7124
ISSN:
0308-2105
URN:
uuid:3dffadb0-3e2b-4234-a946-e36e854945e6
Source identifiers:
2332
Local pid:
pubs:2332

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP